MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 4; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 4; CEMENTLESS HIP STEM
Catalog Number 01.12.024
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/21/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 july 2018; lot 176099: (b)(4) items manufactured and released on 18 january 2018.Expiration date: 2023-01-10; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The surgeon templated for a size 4/5 quadra std stem and broached up to a size 4 using a std lateral approach surgical technique.He performed a trial reduction and then double checked the torsional and lineal stability prior to calling for the definitive stem.Upon implantation of the size 4 stem he found it to subside approximately 1 cm.He then removed the stem and broached up to a size 5 and ultimately implanted that stem which sat 3mm deeper than broached.The surgeon felt that it was stable and accepted the position.

Brand Name
QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 4
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7706397
Report Number3005180920-2018-00528
Device Sequence Number732314
Product Code JDI
UDI-Device Identifier07630030802058
UDI-Public07630030802058
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/10/2023
Device Catalogue Number01.12.024
Device Lot Number176099
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR